MathSciNet Relay Station
MathSciNet bibliographic data
MR1248909 (95c:03078) 03C45 (03C35 03C60 12L12)
Hrushovski, Ehud Strongly minimal expansions of algebraically closed fields. Israel J. Math. 79 (1992), no. 2-3, 129–151.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement